Publications

2018
  • Immanuel Albrecht, Contributions to the Problems of Recognizing and Coloring Gammoids, PhD thesis, FernUniversität in Hagen, 2018. [PDF]
  • Immanuel Albrecht, Heavy Arc Orientations of Gammoids, pre-print. [arXiv]
  • Immanuel Albrecht, Well-Scaling Procedure for Deciding Gammoid Class-Membership of Matroids, pre-print. [arXiv]
  • Immanuel Albrecht, Duality Respecting Representations and Compatible Complexity Measures for Gammoids, pre-print. [arXiv]
2017
  • Immanuel Albrecht, On Finding Some New Excluded Minors for Gammoids, Electronic Notes in Discrete Mathematics, Volume 61, 2017, pp. 37-43. [DOI]
  • Immanuel Albrecht, On Finding Some New Excluded Minors for Gammoids, Technical report, Discrete Mathematics and Optimization, FernUniversität Hagen, 2017. [PDF]
2015
  • Immanuel Albrecht and Winfried Hochstättler, Lattice Path Matroids Are 3-Colorable, Technical report, Discrete Mathematics and Optimization, FernUniversität Hagen, 2015. [PDF]
  • Immanuel Albrecht and Winfried Hochstättler, Simple Gammoids of Rank 3 Have Positive Colines, Technical report, Discrete Mathematics and Optimization, FernUniversität Hagen, 2015.  [PDF]
2014
  • Immanuel Albrecht and Hermann Körndle, On Knowledge Spaces and Item Testing, Formal Concept Analysis – Proceedings of the 12th International Conference, ICFCA 2014, Cluj-Napoca, Romania, June 10-13, 2014 (Cynthia Vera Glodeanu, Mehdi Kaytoue, and Chrisitan Sacarea, eds.), LNAI 8478, Springer, 2014, pp. 141–156. [PDF]
2013
  • Immanuel Albrecht and Hermann Körndle, Fostering Scientific Reasoning Skills through Interactive  Learning Tasks, CSEDU 2013 – Proceedings of the 5th International Conference on Computer Supported Education (Owen Foley, Maria Teresa Restivo, James Uhomoibhi, and Markus Helfert, eds.), SCITEPRESS, 2013, pp. 393–398. Presented at CSEDU13, [PDF].
2011
  • Immanuel Albrecht, On Mathematical Modelling of Time-Related Musical Structures, Proceedings of the International Conference Modern Algebra and its Applications (Alexander Lashkhi, ed.), vol. 1, Georgian National Science Foundation, 2011, pp. 9–18. [PDFReprinted as: Immanuel Albrecht, On Mathematical Modelling of Time-Related Musical Structures, Journal of Mathematical Sciences 193 (2013), no. 3, 341–349 (English).
  • Diplomarbeit: Zur mathematischen Modellierung von Musikstrukturen. [PDF]